Academic Journals Database
Disseminating quality controlled scientific knowledge

Positive periodic solutions of singular first order difference equations

Author(s): O. Omar a | M. Mohamed | S. Muhammad

Journal: Applied Mathematics and Computational Intelligence
ISSN 2289-1315

Volume: 1;
Issue: 1;
Start page: 24;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Periodic solutions | Singular first order | Kranoselskii fixe d point theorem

n this paper, we employ Kranoselskii fixed point theorem andobtain sufficientconditions for the existence and multiplicity of positive periodic solution to the singular firstorder difference equation
Save time & money - Smart Internet Solutions      Why do you need a reservation system?